Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Born with neuroblastoma stage 3, extensive chemotherapy and surgeries, huge drop in WBC once a year. Is it due to chemotherapy ?

born with neuroblastoma stage 3, extensive chemotherapy and surgeries with adhesions and occasional small bowel obstructions, now 28, once a year a significant drop in white blood cells, then almost as if the body recharges itself and its fine. Would this be related to the chemotherapy? OR could it be some kind of blood disorder which the doctors aren t catching? Happens every year, but cant find a reason or connection
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
how many time have you experienced drop in white blood cells?
can you please mention what component of white blood cells mainly decreased?
you have been treated successfully for the disease. now surgeries may be responsible for adhesions causing intestinal obstruction but yearly leukopenia ( drop in white cells) is not very common. you should be screened for other disease. autoimmune disease, lupus, infections like brucellosis also can cause leukopenia. bone marrow exam may be necessary. consult your physician.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor